# SDR GCHA9518

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57491
- Make and model: Bell 206L-1
- Aircraft serial: 45505
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004101
- Condition: Bearing Failed
- Location: M/R Gr Box
- Part time: 9,794 hours
- Component: 206040004101
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT A/C REGISTERED TRANSMISSION CHIP LIGHT.  PERFORMED AN UNSCHEDULED LANDING .  IT WAS FOUND TO HAVE , METAL IN OIL,  DUE TO DUPLEX BEARING FAILURE.  ACTT  7243.3. REMOVED AND REPLACED TRANSMISSION BMC 00503 WITH S/N BMC 45364.
